# SDR SWAA2017051013600

- Difficulty date: May 3, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 47,915 hours, 22,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY DOOR SIGN BROKEN.  R&R SIGN ASSEMBLY PER MM.
